# SDR UALA2012111606594

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 1640 FLOORBEAM CORRODED RBL 52-59.    REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM.  REMOVED DAMAGE AND NDT ACP VALIDATING DAMAGE REMOVAL.  INSTALLED REPAIR IAW EA 121184 AND ECRA 5310-05536.  MAJOR REPAIR.
